

## Forward Learning. Transforming People.

## 2025-2026 Daily Schedule

## **Grades 9 - 12**

Regular School Day				
	Weekdays (except Wed)		Wednesday	
Period One	08:30 - 09:45	75 minutes	10:00 – 12:15*	
Period Two – Independent Learning	09:45 - 10:40	55 minutes		
Period Three	10:40 - 11:55	75 minutes		
Lunch	11:55 – 12:40	45 minutes	12:15 – 13:00	
Period Four	12:40 – 15:15*	150 minutes	13:00 – 15:15*	
After-School Program	15:30 – 16:30 (Monday to Thursday)			
*5 minutes break				

	Tutorial Day
AM Classes	08:30 – 09:45
Counselling Hour	09:45 – 10:40
PM Classes	10:40 – 12:00
Individual Tutorial (by appointment)	12:45 – 15:15

Exam Review Day		
AM Classes (by appointment)	10:00 – 10:40	
PM Classes (by appointment)	10:40 – 11:30	

Boarding Students			
Breakfast	07:45 – 08:25		
Dinner	17:00 – 18:00		
Mandatory Evening Self-Study*	18:30 – 21:00		
Lights-Out	22:30		
Mandatory After-School Program	15:30 – 16:30		
*Optional for Friday & Saturday, during weekends, holidays, PA days or snow days. Sunday is			
mandatory.			